# SDR ASAA2021112936926

- Difficulty date: November 29, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A8120
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED & REPLACED AFT CARGO DOOR SILL WEB IAW B737-800 SRM 51-40-02-0G-0W- 1" O- .050" R- .043" L- 36" D- .007".
